MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 20MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 20MM; SCREW, FIXATION, BONE
Model Number 204.820
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: jds.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient was implanted with a variable angle locking compression plate (va lcp) posterolateral distal humerus plate, one (1) 20mm cortex screw, two (2) 18mm cortex screw, one (1) 16mm va locking screw, and two (2) 22mm va locking screws on (b)(6) 2018 for a right distal humerus fracture.During a post-operative visit, surgeon determined there was inadequate fixation for the fracture type.Patient was returned to surgery on (b)(6) 2018 where surgeon removed the implants.It is not known what additional hardware was implanted.Revision surgery was completed successfully.This report is for one (1) 3.5mm cortex screw 20mm.This is report 6 of 7 for (b)(4).
 
Event or Problem Description
Modified event description update: 11/16/2018 & 11/19/2018: it was reported patient was implanted with a variable angle locking compression (va lcp) posterolateral distal humerus plate, three (3) cortex screws, and three (3) va locking screws on october 11, 2018 for a right distal humerus fracture.During a post-operative visit, surgeon determined that the whole construct fell apart and there was inadequate fixation for the fracture type.Patient was returned to surgery on october 30, 2018 where surgeon removed the implants.It is unknown if there was a surgical delay.Revision surgery was completed successfully.Patient outcome is unknown.
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM CORTEX SCREW SELF-TAPPING 20MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8071652
Report Number2939274-2018-54989
Device Sequence Number19403097
Product Code HWC
UDI-Device Identifier10886982146281
UDI-Public(01)10886982146281
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number204.820
Device Catalogue Number204.820
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2018
Supplement Date Received by Manufacturer11/16/2018
Initial Report FDA Received Date11/14/2018
Supplement Report FDA Received Date12/06/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;